# SDR CVGA20170530001

- Difficulty date: May 25, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N248SF
- Make and model: Cessna 560XL
- Aircraft serial: 5605265
- Aircraft time: 6,417 hours, 5,339 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: O-Ring
- Part number: 2222S46940
- Condition: Deteriorated
- Location: Anti Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: B

## Discrepancy

WING OVERHEAT RT ANNUNCIATOR ILLUMINATED IN FLIGHT. FOLLOWED ABNORMAL CHECKLIST WHICH INSTRUCTED TO LAND AS SOON AS PRACTICAL AND REFER TO SINGLE ENGINE APPROACH AND LANDING. DECLARED AN EMERGENCY AND LANDED SAFELY.   MAINTENANCE FOUND A DETERIORATED O-RING ON THE RT LEADING EDGE ANTI-ICE PIPING TRANSFER PIPE.
